# SDR SWAA2022111470073

- Difficulty date: November 11, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 62,507 hours, 38,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY EXIT CEILING LIGHT INOP / [01] REMOVED AND REPLACED EMERGENCY BATTERY PACK PER AMM 33-51-06. OP?S CHECK GOOD
